Duke Mathematical Journal

On the classification of Lagrange immersions

J. Alexander Lees

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 43, Number 2 (1976), 217-224.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077311633

Mathematical Reviews number (MathSciNet)
MR0410764

Zentralblatt MATH identifier
0329.58006

Digital Object Identifier
doi:10.1215/S0012-7094-76-04319-2

Subjects
Primary: 57D40
Secondary: 58G99

Citation

Lees, J. Alexander. On the classification of Lagrange immersions. Duke Math. J. 43 (1976), no. 2, 217--224. doi:10.1215/S0012-7094-76-04319-2. http://projecteuclid.org/euclid.dmj/1077311633.


Export citation